# SDR MALA060322

- Difficulty date: May 12, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 20,019 hours, 22,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 501171202
- Part serial: 1487
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER BFGOODRICH CMM WO 409092.  REPLACED BATTERY PACK.
